# SDR HALA201708210230

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 22,036 hours, 26,628 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIOLENT BUFFETING AND ROLLING MOMENTS IN BOTH DIRECTIONS ON FLAP EXTENSION. NO INDICATIONS. RETRACTED, EXTENDED AGAIN SLOWLY. OPS NORMAL SECOND ATTEMPT.
